# SDR AALA20041033

- Difficulty date: October 6, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT T13956 SNA TO STL.  UNABLE TO RETRACT NOSE LANDING GEAR.  FLIGHT CREW CYCLED GEAR THREE TIMES AND NOSE GEAR DID NOT RETRACT, RED LIGHT WAS ON.  LANDED LAX WITHOUT INCIDENT.  LANDING WEIGHT WITHIN LIMITS.  PERFORMED BITE TEST ON NOSE GEAR UPLOCK PSEU.  NO FAULTS NOTED.  REMOVED AND REPLACED NOSE GEAR BUNGEE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
